Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The subgroup structure of the Higman-Sims simple group


Author: Spyros S. Magliveras
Journal: Bull. Amer. Math. Soc. 77 (1971), 535-539
MSC (1970): Primary 20D05, 20B25
DOI: https://doi.org/10.1090/S0002-9904-1971-12743-X
MathSciNet review: 0283077
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. G. Higman, Primitive rank 3 groups with a prime subdegree, Math. Z. 91 (1966), 70-86. MR 36 #1526. MR 218440
  • 2. D. G. Higman and C. C. Sims, A simple group of order 44, 352, 000, Math. Z. 105 (1968), 110-113. MR 227269
  • 3. G. Higman, On the simple group of D. G. Higman and C. C. Sims, Illinois J. Math. 13 (1969), 74-80. MR 39 #1545. MR 240193
  • 4. D. Hunt, The Higman-Sims simple group, M. Sci. Thesis, Warwick University, England, 1968.
  • 5. Z. Janko and S. K. Wong, A characterization of the Higman-Sims simple group, J. Algebra 13 (1969), 517-534. MR 260866
  • 6. C. C. Sims, On the isomorphism of two groups of order 44, 352, 000, Sympos. Theory of Finite Groups (Harvard University, Cambridge, Mass., 1968), Benjamin, New York, 1969, pp. 101-108. MR 40 #1469. MR 248215
  • 7. M. S. Smith, On the isomorphism of two simple groups of order 44, 352, 000 (unpublished).
  • 8. M. S. Smith, A combinatorial configuration associated with the Higman-Sims simple group (unpublished).
  • 9. S. S. Magliveras, The subgroup structure of the Higman-Sims simple group, Ph.D. Thesis, Birmingham University, England, 1970. MR 283077

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 20D05, 20B25

Retrieve articles in all journals with MSC (1970): 20D05, 20B25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12743-X

American Mathematical Society